# SDR ASAA1159048

- Difficulty date: February 15, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 10,671 hours, 3,444 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 32149721
- Part serial: 2249
- Condition: Failed
- Location: Ac Bay
- Part time: 10,685 hours, 3,447 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR TEMPERATURE "FORWARD CAB" AND" AFT CAB NOT RESPONSIVE IN FLIGHT HAD TO CONTINUALLY INCREASE THE CONTROLS ON BOTH ALL THE WAY FULL TO MAINTAIN 21 DEG C TURNED THE CONTROLLERS TO THE OFF POSITION TRIM AIR SWITCH TO ON AS WELL AS LEFT AND RIGHT RECIRC FANS IN AUTO TEMP IN CABIN WAS SLIGHTLY COLDER THAN NORMAL FORE AND AFT CABIN.  FOUND TRIM AIR REG AND SHUT OFF VALVE NOT OPENING.  REPLACED TRIM AIR PRESS & REGULATING & SHUT OFF VALVE PER AMM 21 62 01.  OPS & LEAK CHECKS GOOD.
